# SDR REXA2018021400160

- Difficulty date: February 14, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: 601R35205
- Part serial: 6024968
- Condition: Cracked
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD HINGED PROTECTOR PLATE, THREE PIANO HINGE SEGMENTS CRACKED AND/OR WORN AT HINGE PIN LUGS.   REPLACED THE PIANO HINGES ON THE CARGO DOOR THRESHOLD PLATE IAW IAW SRM 51-42-06.
